Advil Migraine Liqui-Gel 20/Ct – Clinically proven to relieve migraine pain and related symptoms, like nausea, and sensitivity to light and sound.
ES: Advil Gel Líquido para Migrana 20/Ct
922-99098 ACTIVE INGREDIENTS: Solubilized ibuprofen equal to 200mg ibuprofen -NSAID-
922-99098 INACTIVE INGREDIENTS: D and C yellow no. 10, FD and C green no. 3, FD and C red no. 40, gelatin, light mineral oil, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol
3 per quarter